An expansion of an $ℵ_0$-categorical model
Fundamenta Mathematicae, Tome 103 (1979) no. 3, pp. 183-188
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_103_3_183_188,
author = {Leo Marcus},
title = {An expansion of an $\ensuremath{\aleph}_0$-categorical model},
journal = {Fundamenta Mathematicae},
pages = {183--188},
year = {1979},
volume = {103},
number = {3},
doi = {10.4064/fm-103-3-183-188},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-103-3-183-188/}
}
Leo Marcus. An expansion of an $ℵ_0$-categorical model. Fundamenta Mathematicae, Tome 103 (1979) no. 3, pp. 183-188. doi: 10.4064/fm-103-3-183-188
Cité par Sources :